# SDR DALA2022032802075

- Difficulty date: March 28, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 64,202 hours, 8,371 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Stuck
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 LDG GEAR HANDLE WOULDN'T MOVE TO THE UP POSITION AFTER TAKEOFF. REPORTED LGCIU2 FAULT. RESET LGCIU 2 & PROBLEM RESOLVED. CORRECTIVE ACTION: REMOVED & REPLACED #2 LGCIU PER A330 AMM 32-31. BITE TEST PASSED. (8740802)
